RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 3, Issue 4  


On complexity of a particular Boolean functions class
S. F. Vinokurov, A. S. Kazimirov
2
A new spectrum of computable models
A. N. Gavryushkin
7
Enumerative problems in some matrix rings and finite groups
G. P. Egorychev, M. N. Davletshin
21
Computational bound on complexity of polynomial representations of Boolean functions
A. S. Kazimirov, S. Yu. Reymerov
33
The closed form expression for Schoenheim bound in case $L(p+k,k,k-1)$
K. D. Kirichenko
44
Stable elements of free nilpotent class 12 groups with 2 generators
A. I. Kovyrshina
48
Computable families of finite-valued computable functions
Yu. D. Korolkov
58
Object models and distributed knowledge systems
A. V. Mantsivoda, N. O. Stukushin
65
About some intervals in the lattic of clones of partial ultrafunctions
V. I. Panteleyev, S. Yu. Haltanova
80
Standard forms of multioperations in superclones
N. A. Peryazev
88
Nonlinear operator equations with functionaly modified argument
N. A. Sidorov, A. V. Trufanov
96
On limit models over types in the class of $\omega$-stable theories
S. V. Sudoplatov
114
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019